Spaces of distributions of Besov and Triebel-Lizorkin type for the Fourier-Bessel transform

  1. Cruz-Báez, D.I. 1
  2. Rodríguez, J. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 2001

Volume: 259

Issue: 1

Pages: 51-63

Type: Article

Export: RIS
DOI: 10.1006/jmaa.2000.7380 SCOPUS: 2-s2.0-0035402860 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus